# SDR RU3A2021052101111

- Difficulty date: May 21, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 13,509 hours, 5,627 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Condition: Faulted
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR FAILED TO RETRACT AFTER TAKEOFF. 'I/P WOW' LIGHT ILLUMINATED. REPLACED DOOR SELECTOR VALVE AND WEIGHT ON WHEELS HARNESS ON NOSE LANDING GEAR
